Open Access
Translator Disclaimer
May, 1984 The Supremum of a Particular Gaussian Field
Robert J. Adler
Ann. Probab. 12(2): 436-444 (May, 1984). DOI: 10.1214/aop/1176993299

Abstract

We find exact upper and lower bounds for the distribution of the supremum of a homogeneous Gaussian random field with pyramidal covariance function. The upper bound comes from a reflection principle type argument. The lower bound is found by exploiting a relationship between this random field and a particular Banach space valued process in one-dimensional time.

Citation

Download Citation

Robert J. Adler. "The Supremum of a Particular Gaussian Field." Ann. Probab. 12 (2) 436 - 444, May, 1984. https://doi.org/10.1214/aop/1176993299

Information

Published: May, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0541.60034
MathSciNet: MR735847
Digital Object Identifier: 10.1214/aop/1176993299

Subjects:
Primary: 60G15
Secondary: 28C20 , 60G17 , 60G60

Keywords: pyramidal covariance , Random field , supremum

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.12 • No. 2 • May, 1984
Back to Top